Tuesday, 11 September 2012

More steroids... and a rant

As usual the 5 day intensive course of the evil blue tablets did little other than give me chronic insomnia, put me in a foul mood, make everything taste bad and make me smell. Thanks to the Better-Half for suffering me.

Today we move to the endless three week tapering course. Not so bad tasting and not so insomnia provoking my GP assures me... although may lead to excessive euphoria.

I am now taking so many tablets I had to buy a new organiser! This morning there will be 18 (5 types), at lunch 4 (2 types), in the afternoon just 1, and at bed time another 5 (3 types). That is 26 tablets of 7 varieties... shake me, I rattle.

I'm hopeful as I write this that this us the end of insomnia. I'm hopeful the steroids are working on bits I didn't know were wrong, so even if I don't notice an improvement there is one. I'm hopeful that no bad effect will come from the Avonex suspension. I'm hopeful this is the longest relapse ever and remission is just around the corner.

If not I have been inspired by the Paralympians and my many Twitter friends - and I will redouble my armchair activist efforts to help those who are struggling (with me) to make our voices heard.

1 comment:

  1. The side effects of the steroids are the worst! Hang in there!